# SDR CA970904028

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Leaking
- Location: Nr8 Labyrinth
- Part time: 14,402 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR8 LABYRINTH SEAL LEAKING.
